# SDR SWAA2013041514843

- Difficulty date: March 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut Plate
- Part number: 65C27356
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NUT STRIPS LOCATED INTERNAL AREA OF ACCESS PANEL 57710L ENGINE NR 1.  REMOVED AND REPLACED NUT STRIPS IAW SRM AND DWG.
